# SDR J7SA20160830001

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N470FX
- Make and model: Lear 45LEAR
- Aircraft serial: 479
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO FLAP FAIL CAS MESSAGE DURING CRUISE.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED FLAP CONTROL UNIT.  OPS CHECK GOOD.
